Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Sufficient Optimality Conditions for Optimal Control Problems with State Constraints

Full text
Author(s):
de Oliveira, Valeriano Antunes [1] ; Silva, Geraldo Nunes [1]
Total Authors: 2
Affiliation:
[1] UNESP Sao Paulo State Univ, Dept Appl Math, Biosci Languages & Exact Sci Inst, Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION; v. 40, n. 8, p. 867-887, JUN 11 2019.
Web of Science Citations: 0
Abstract

It is well-known in optimal control theory that the maximum principle, in general, furnishes only necessary optimality conditions for an admissible process to be an optimal one. It is also well-known that if a process satisfies the maximum principle in a problem with convex data, the maximum principle turns to be likewise a sufficient condition. Here an invexity type condition for state constrained optimal control problems is defined and shown to be a sufficient optimality condition. Further, it is demonstrated that all optimal control problems where all extremal processes are optimal necessarily obey this invexity condition. Thus optimal control problems which satisfy such a condition constitute the most general class of problems where the maximum principle becomes automatically a set of sufficient optimality conditions. (AU)

FAPESP's process: 16/03540-4 - Regularity Conditions in Optimal Control
Grantee:Valeriano Antunes de Oliveira
Support type: Regular Research Grants
FAPESP's process: 13/07375-0 - CeMEAI - Center for Mathematical Sciences Applied to Industry
Grantee:José Alberto Cuminato
Support type: Research Grants - Research, Innovation and Dissemination Centers - RIDC